Bounds for the solutions of ΔωP(r)f(w)
Compositio Mathematica, Volume 18 (1967) no. 1-2, p. 162-169
@article{CM_1967__18_1-2_162_0,
     author = {Goyal, Vinod B.},
     title = {Bounds for the solutions of $\Delta \omega \geqq P(r)f(w)$},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {162-169},
     zbl = {0146.34502},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_162_0}
}
Goyal, Vinod B. Bounds for the solutions of $\Delta \omega \geqq P(r)f(w)$. Compositio Mathematica, Volume 18 (1967) no. 1-2, pp. 162-169. http://www.numdam.org/item/CM_1967__18_1-2_162_0/

V.B. Goyal, [1] Bounds for the solutions of a certain class of non-linear Partial Differential Equation, Ph. D. dissertation (1963), Carnegie Inst. of Tech., Pittsburgh, U.S.A. (To be published.)

Z. Nehari, [2] Bounds for the solutions of a class of non-linear differential Equations, Proc. of Amer. Math. Soc. (1963) pp. 829-836. | MR 152762 | Zbl 0117.07401

R. Osserman, [3] On the inequality Δu ≧ f(u), Pacific Journal of Math. 7 (1957) pp. 1641-1647. | Zbl 0083.09402